# SDR DXTA2023021080320

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N309QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500152
- Aircraft time: 8,111 hours, 6,366 cycles
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: GCSG550L2B
- Part serial: 61489
- Condition: Abnormal
- Location: Zone 100
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BATTERY OVERHEAT & TEMP INDICATION: BATTERY EXCEDENCE EICAS MESSAGE ILLUMINATED IN FLIGHT AT FL410. EMERGENCY CHECKLIST COMPLIED AND ELECTRICAL EMERGENCY BUTTON PUSHED. BOTH #1 BATTERY AND #1 GENERATOR WERE HIGH VOLTAGE. // SIGNOFF// REMOVED AND REPLACED LH GENERATOR  IAW EMBRAER EMB-505 AMM 24-3L-02-000-801-A. OPS CHECK GOOD AT THIS TIME.
